# SDR ASAA2020102333411

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 17,489 hours, 5,522 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8349002, FOUND APU OIL FILTER INDICATOR EXTENDED.  GROUNDED-YES.  ACCOMPLISHED OIL FILTER INDICATOR SERVICING TASK B737-900 AMM 49-91-13-600-801.  LUBE FILTER ELEMENT REPLACED, REF AMM 49-91-12, NO CONTAMINATION FOUND AND NO LEAKS DETECTED.
